# SDR SWAA2024040358443

- Difficulty date: March 2, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 59,151 hours, 35,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOCATED STA1016 PLUS 12 INCHES AND LBL4 WL208.1 AT AFT GALLEY AREA 2024-164937<[01] REPLACED WEB LOCATED LOCATED STA1016 AND LBL0 TO LBL33.80 WL208.1 AT AFT GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 147A5600; SHEET 32; REV: B SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED WEB LOCATED LOCATED STA1016 AND LBL0 TO LBL33.80 WL208.1 AT AFT GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 147A5600; SHEET 32; REV: B SEE INDIVIDUAL SIGN OFF BELOW
